# SDR 97ZZZX1705

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854KS
- Make and model: Beech F33A
- Aircraft serial: CE1764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 0024100113
- Condition: Cracked
- Location: Nlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100-HOUR INSPECTION, CRACK ABOUT 5 INCES LONG WAS FOUND IN NOSE GEAR WHEELWELL COVER JUST BEHIND NOSE GEAR STRUT.  CAUSE OF CRACK IS UNKNOWN.  SPLICED IN NEW SECTION OF A NEW COVER IAW 43.13.  SUBITTER SUGGESTS KEEPING CLOSE INSPECTION OF THIS AREA FOR CRACKS.
